Absolute Voronoi summability of a factored Fourier integral

L.G. Bojtsun (Oles Honchar Dnipropetrovsk National University)


In this paper the author proves a theorem on the absolute Voronoi summability of a factored Fourier integral.


the Voronoi means of summability; the Cesaro means; Fourier integral


Voronoi G.F. Extension of concept of infinite series sum limit. In: Sobr. soch. in 3 vol., Kyiv, 1952; 3: pp. 9-10. (in Russian)

Norlund M.E. "Sur une application des fonctions permutables", Zunds Universitets Arsskift (2), 1919; 16(3): pp. 1-10. (in French)

Titchmarsh E.C. Introduction to the theory of Fourier integral, Moscow, 1948; 479 p. (in Russian)

Bojtsun L.G., Rybnikova T.I. "Absolute Voronoi summability of factored integrals", Res. Math., 2012; 20: pp. 1-12. (in Russian) doi:10.15421/241210

Bojtsun L.G. "Summation of trigonometrical Fourier integrals by method of G.F. Voronoj", Izv. vuzov. Matematika, 1971; 10: pp. 16-23. (in Russian)

DOI: https://doi.org/10.15421/241307



  • There are currently no refbacks.

Copyright (c) 2013 L.G. Bojtsun

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991